# SDR 01FDEA00821

- Difficulty date: September 4, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Nacelles/Pylons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 925 UPR O/B SKIN PANEL CRACKED ON #3 PYLON BS 1203 AT WL 240.  R&R PNL PER SRM 51-20-1.
